# SDR ASAA0180145

- Difficulty date: April 19, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2861
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, FORWARD CABIN PORTABLE EMERGENCY LIGHT WAS DETERMINED TO BE INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  LIGHT THEN OPERATED PROPERLY.  (M)
